Alert archive / Indiana / Gale Warnings in 2011

Gale Warning 23, NWS Northern Indiana

April 15, 2011

NWS Northern Indiana issued this gale warning at Apr 15, 2011, 4:03 AM EDT. It took effect at Apr 15, 2011, 10:33 AM EDT. It was in force for 18 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Apr 15, 2011, 4:03 AM EDT (08:03 UTC)
In effect from
Apr 15, 2011, 10:33 AM EDT
Expired
Apr 16, 2011, 4:38 AM EDT
In force
18 hr
Issued by
NWS Northern Indiana

The text

As transmitted, in the capitals the NWS used until 2016.

698 
WHUS73 KIWX 150803
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
403 AM EDT FRI APR 15 2011

LMZ043-046-151615-
/O.EXT.KIWX.SC.Y.0024.000000T0000Z-110415T1500Z/
/O.UPG.KIWX.GL.A.0004.110415T1200Z-110416T1200Z/
/O.NEW.KIWX.GL.W.0023.110415T1500Z-110416T0900Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
403 AM EDT FRI APR 15 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 11 AM EDT THIS
MORNING...
...GALE WARNING IN EFFECT FROM 11 AM THIS MORNING TO 5 AM EDT
SATURDAY...

THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A
GALE WARNING...WHICH IS IN EFFECT FROM 11 AM THIS MORNING TO 5 AM
EDT SATURDAY. THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL
11 AM EDT THIS MORNING. THE GALE WATCH IS NO LONGER IN EFFECT. 

* WINDS: EAST WINDS WILL INCREASE TO 20 TO 30 KNOTS TODAY INTO
  THIS EVENING...WITH GUSTS TO 35 KNOT GALES LATE THIS MORNING
  THROUGH EARLY SATURDAY MORNING. WINDS WILL DIMINISH AND VEER TO
  THE WEST AT 15 TO 25 KNOTS LATE TONIGHT INTO SATURDAY.

* WAVES: 3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
4 follow-up statements
776 
WHUS73 KIWX 151433
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1033 AM EDT FRI APR 15 2011

LMZ043-046-152245-
/O.CAN.KIWX.SC.Y.0024.000000T0000Z-110415T1500Z/
/O.EXT.KIWX.GL.W.0023.110415T1433Z-110416T0900Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
1033 AM EDT FRI APR 15 2011

...GALE WARNING NOW IN EFFECT UNTIL 5 AM EDT SATURDAY...
...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS CANCELLED
THE SMALL CRAFT ADVISORY. THE GALE WARNING IS NOW IN EFFECT UNTIL
5 AM EDT SATURDAY. 

* WINDS: EAST WINDS TO 30 KNOTS TODAY INTO THIS EVENING...WITH
  GUSTS TO 35 KNOT GALES LATE THIS MORNING THROUGH LATE TONIGHT. WINDS
  WILL DIMINISH AND VEER TO THE WEST AT 15 TO 25 KNOTS LATE
  TONIGHT INTO SATURDAY.

* WAVES: 3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
953 
WHUS73 KIWX 152008
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
408 PM EDT FRI APR 15 2011

LMZ043-046-160415-
/O.CON.KIWX.GL.W.0023.000000T0000Z-110416T0900Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
408 PM EDT FRI APR 15 2011

...GALE WARNING REMAINS IN EFFECT UNTIL 5 AM EDT SATURDAY...

A GALE WARNING REMAINS IN EFFECT UNTIL 5 AM EDT SATURDAY. 

* WINDS: EAST WINDS TO 30 KNOTS WITH GUSTS TO 35 KNOT GALES
  ESPECIALLY IN THE EVENING. WINDS WILL DIMINISH TO 10 TO 20 KNOTS
  TOWARD MORNING...AND BECOME SOUTHERLY.

* WAVES: 3 TO 5 FEET SUBSIDING TO 1 TO 3 FEET TOWARD MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
929 
WHUS73 KIWX 160203
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1003 PM EDT FRI APR 15 2011

LMZ043-046-160900-
/O.CON.KIWX.GL.W.0023.000000T0000Z-110416T0900Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
1003 PM EDT FRI APR 15 2011

...GALE WARNING REMAINS IN EFFECT UNTIL 5 AM EDT SATURDAY...

A GALE WARNING REMAINS IN EFFECT UNTIL 5 AM EDT SATURDAY. 

* WINDS: EAST WINDS TO 30 KNOTS BECOMING SOUTH WITH GUSTS TO 35
  KNOT GALES. WINDS WILL DIMINISH TO 10 TO 20 KNOTS TOWARD
  MORNING.

* WAVES: 3 TO 5 FEET SUBSIDING TO 2 TO 4 FEET TOWARD MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
912 
WHUS73 KIWX 160838
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
438 AM EDT SAT APR 16 2011

LMZ043-046-161645-
/O.CAN.KIWX.GL.W.0023.000000T0000Z-110416T0900Z/
/O.NEW.KIWX.SC.Y.0025.110416T0838Z-110416T2200Z/
/O.NEW.KIWX.GL.W.0024.110416T2200Z-110417T1500Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
438 AM EDT SAT APR 16 2011

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 PM EDT THIS EVENING...
...GALE WARNING IN EFFECT FROM 6 PM THIS EVENING TO 11 AM EDT
SUNDAY...
...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A
GALE WARNING...WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO 11 AM
EDT SUNDAY. A SMALL CRAFT ADVISORY HAS ALSO BEEN ISSUED. THIS
SMALL CRAFT ADVISORY IS IN EFFECT UNTIL 6 PM EDT THIS EVENING.
THE GALE WARNING HAS BEEN CANCELLED. 

* WINDS: SOUTHEAST 15 TO 25 KNOTS VEERING TO THE SOUTHWEST THIS
  MORNING. WINDS WILL BECOME WESTERLY LATE THIS AFTERNOON INTO
  TONIGHT AND SUNDAY MORNING...SUSTAINED 20 TO 30 KNOTS. GUSTS TO
  35 KNOT GALES WILL BE POSSIBLE LATE THIS AFTERNOON INTO TONIGHT.
  WINDS WILL DIMINISH LATE SUNDAY MORNING INTO SUNDAY AFTERNOON.

* WAVES: 1 TO 3 FOOT WAVES THIS MORNING WILL BUILD TO BETWEEN 5
  AND 8 FEET BY LATE THIS AFTERNOON INTO TONIGHT AND SUNDAY
  MORNING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Northern Indiana wrote its last area forecast discussion before this gale warning went out at Apr 15, 3:49 AM EDT, 14 minutes earlier.

Area forecast discussion, Apr 15, 3:49 AM EDT, 14 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTHERN INDIANA
349 AM EDT FRI APR 15 2011

.SHORT-TERM...FRIDAY THROUGH SATURDAY NIGHT

DEEP MID LATITUDE EXTRATROPICAL CYCLONE...CURRENTLY OVER EASTERN KS
AS OF 07Z...WILL TRANSLATE EWD INTO CENTRAL/NORTHERN ILLINOIS BY
FRIDAY NIGHT. THE RESULT WILL BE INCREASING GRADIENT WINDS AND RAIN
OVERSPREADING THE AREA FROM SW TO NE. 00Z MODEL GUIDANCE AND CURRENT
RADAR/SATELLITE TRENDS MATCH THINKING FROM THE PREVIOUS FCST...SO
ONLY A FEW MINOR CHANGES WERE MADE TO THE FCST.

100-120 METER 7-5H HEIGHT FALLS / DPVA / AND INCREASING DIFFLUENCE
ALOFT WILL SUPPORT A RATHER ROBUST LOW LEVEL RESPONSE LOCALLY LATE
FRIDAY AFTERNOON INTO FRIDAY EVENING...WITH 40-50 KNOTS AT 925 MB.
THIS IS HIGHLIGHTED WELL ON THE 300K ISENTROPIC CHARTS...WHERE
AROUND 50 KNOTS OF CROSS ISOBARIC FLOW IS PRESENT PER LAST SEVERAL
GFS/NAM RUNS. WITH A 6 G/KG MOISTURE TAP WITHIN THIS FLOW FEEL
INHERITED CATEGORICAL POPS IN THE SW LATE FRIDAY AFTN AND THE ENTIRE
FA FRIDAY EVENING LOOK GOOD. THE PRIMARY CHANGE WAS TO PULL CHC FOR
THUNDER FARTHER NORTH GIVEN IMPRESSIVE MOISTURE/THETA-E
ADVECTION...WITH K INDEX VALUES PROGGED TO REACH NEAR 30 FRIDAY
EVENING. RAINFALL AMOUNTS OF 0.40-1.00 INCHES CAN BE EXPECTED...WITH
LOCALLY HEAVIER AMOUNTS POSSIBLE. OTHERWISE...MOST LOCATIONS SHOULD
REMAIN DRY THIS MORNING...WITH NORTHERN AND EASTERN PORTIONS
POTENTIALLY REMAINING DRY FOR MUCH OF THE AFTERNOON AS WELL...GIVEN
AN INITIAL DRY ENE LOW LEVEL FEED FROM A 1040 MB HIGH NEAR THE
ONTARIO/QUEBEC BORDER. THE SFC PRESSURE GRADIENT BETWEEN THIS STRONG
HIGH AND THE AFOREMENTIONED NEAR 995 SFC LOW TO THE WEST WILL LEAD
TO A WINDY FRIDAY...ESPECIALLY IN THE AFTERNOON PER PROGGED SFC
PRESSURE FALLS OVER NRN IL AND TYPICAL DIURNAL AFFECTS. FOR THE MOST
PART...WINDS SHOULD STAY BELOW ADVISORY CRITERIA FRIDAY INTO FRIDAY
EVENING.

HEAVIER SHOWERS SHOULD EXIT WESTERN AREAS OVERNIGHT FRIDAY NIGHT AND
EASTERN AREAS EITHER LATE FRIDAY NIGHT OR SATURDAY MORNING AS THE
SFC OCCLUDED FRONT WORKS THROUGH. WEAKENING AREA OF LIGHT
DEFORMATION RAIN SHOWERS ALONG THE THERMAL/UPPER LEVEL TROUGH WILL
LIKELY PIVOT THROUGH THE FA ON SATURDAY. ADDED SOME TEMPORAL DETAIL
TO SATURDAY POPS...HIGHEST NW IN THE MORNING AND NE IN THE
AFTERNOON. COOLER AND DRIER AIR WILL FILTER IN BEHIND THE UPPER
TROUGH AXIS SATURDAY NIGHT.

&&

.LONG TERM...
DEEP LOW WILL LIFT NE FROM THE UPR GRTLKS SUNDAY MORNING TO QUEBEC
BY EVE WITH WK SFC RIDGE MOVG INTO THE CWA. GOOD MIXING SHOULD
RESULT IN ANOTHER BREEZY DAY. MOISTURE/INSTABILITY LOOKS MARGINAL
FOR INSTABILITY SHOWERS IN OUR CWA BUT CLOSE ENOUGH TO LEAVE IN FCST
FOR NOW, ESPECIALLY GIVEN NAM SOLUTION WHICH SUGGESTS UPR LEVEL JET
STREAK MOVG INTO MID MS IN RENEWED ZONAL FLOW WILL INTERACT WITH
DVLPG WARM FRONT EXTENDING ENE FROM LEE LOW OVER SE CO TO CAUSE
SHOWERS TO DEVELOP TO OUR WEST AND PSBLY SPREAD INTO OUR AREA IN THE
AFTN. MODELS IN GOOD AGREEMENT ON THIS JET STREAK MOVG ACROSS THE
SRN GRTLKS SUNDAY NIGHT WHILE STRENGTHENING WARM FRONT ALSO PROVIDES
SOME LOW LEVEL ISENT LIFT. MEDIUM RANGE MODELS RUN-RUN CONSISTENCY
ON THIS SCENARIO HASN'T BEEN THE BEST, BUT ENOUGH RECENT HINTS IN
THIS DIRECTION ALONG WITH GOOD 00Z SHORT/MEDIUM RANGE MODEL
AGREEMENT TO ADD A LOW POP FOR SUNDAY NIGHT.

SOME POTENTIAL FOR SHOWERS ASSOCIATED WITH UPR LEVEL JET STREAK MOVG
ACROSS THE REGION TO LINGER INTO MONDAY BUT GIVEN RATHER POOR
RUN-RUN CONTINUITY IN THIS REGARD, HELD OFF ADDING POPS FOR THIS
PERIOD POPS. WARM FRONT SHOULD REMAIN SOUTH OF OUR AREA MONDAY WITH
EASTERLY LOW LEVEL FLOW PERSISTING. THIS SHOULD RESULT IN COOLER
TEMPS THAN PREVIOUS GRIDS INDICATED WITH PSBL EXCEPTION OF SRN
BORDER COUNTIES.

UPR TROF EXPECTED TO CROSS THE ROCKIES MONDAY NIGHT WITH ASSOCIATED
SFC LOW MOVG EAST INTO THE PLAINS. PREFER SLOWER ECMWF WRT NORTHWARD
MOVEMENT OF WARM FRONT ACROSS IN/OH AND AS SUCH ADJUSTED WINDS TO AN
EASTERLY DIRECTION AND KEPT MINS BLO 00Z MEX MOS. MEDIUM RANGE
MODELS IN GOOD AGREEMENT ON POTENTIAL FOR SHOWERS ACROSS OUR AREA AS
THE LOW/WARM FRONT APPROACH, THUS, TRENDED POPS UPWARD FOR THIS
PERIOD.

CONTD HIGH CHC POPS FOR TUE AS LOW MOVES INTO THE MID MS VALLEY AND
WARM FRONT LIFTS INTO SRN PORTION OF CWA. SOME ELEVATED INSTABILITY
SHOULD OVERSPREAD THE AREA BY EVE SO EXPANDED TSTM MENTION TO ENTIRE
CWA. WITH FRONT EXPECTED TO BISECT THE AREA DURING THE DAY...
STRENGTHENED TEMP GRADIENT WITH HIGHS FCST TO RANGE FROM THE L50S
NORTH TO THE L70S SOUTH.

TSTM POTENTIAL ALSO LOOKING GOOD FOR TUE NGT AS LOW LIFTS NE INTO
THE GRTLKS SPREADING WARM SECTOR ACROSS THE CWA AS CDFNT APPROACHES.
GIVEN THIS IS STILL 120HRS OUT KEPT POPS IN HIGH CHC RANGE DESPITE
GOOD 00Z MEDIUM RANGE MODEL AGREEMENT ON THIS SCENARIO.

&&

.AVIATION.../06Z TAFS/

DRY LOW LEVEL EASTERLY FLOW ON THE SOUTHERN FRINGE OF A 1036 SFC
HIGH CENTERED OVER ONTARIO WILL KEEP BOTH FWA AND SBN VFR THROUGH
AT LEAST MID AFTERNOON FRIDAY. THE SFC PRESSURE GRADIENT WILL
TIGHTEN ON FRIDAY AS A SFC LOW APPROACHES FROM THE WEST. GUSTS OF
30-40 KNOTS WILL BE POSSIBLE...MAINLY FRIDAY AFTERNOON AND
EVENING. OTHERWISE...ROBUST LOW LEVEL MOISTURE ADVECTION AHEAD OF
THE AFOREMENTIONED SFC LOW WILL YIELD WIDESPREAD SHOWERS AND
LOWERING CIGS/VIS AFTER APPROXIMATELY 22Z FRIDAY.

&&

.IWX WATCHES/WARNINGS/ADVISORIES...
IN...NONE.
MI...NONE.
OH...NONE.
LM...SMALL CRAFT ADVISORY UNTIL 11 AM EDT THIS MORNING FOR LMZ043-046.

     GALE WARNING FROM 11 AM THIS MORNING TO 5 AM EDT SATURDAY FOR
     LMZ043-046.

&&

SHORT TERM...STEINWEDEL
LONG TERM...JT
AVIATION...STEINWEDEL
Hazardous weather outlook, Apr 14, 4:16 PM EDT, 11 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE NORTHERN INDIANA
416 PM EDT THU APR 14 2011

INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004-005-
015-016-024-025-152030-
LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE-
PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN-
MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-BERRIEN-
CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE-
HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH-
INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND...
MISHAWAKA...ELKHART...GOSHEN...LAGRANGE...TOPEKA...ANGOLA...
KENDALLVILLE...LIGONIER...AUBURN...GARRETT...KNOX...NORTH JUDSON...
WINAMAC...FRANCESVILLE...PLYMOUTH...BREMEN...ROCHESTER...WARSAW...
WINONA LAKE...COLUMBIA CITY...SOUTH WHITLEY...FORT WAYNE...
MONTICELLO...BROOKSTON...LOGANSPORT...PERU...WABASH...
NORTH MANCHESTER...HUNTINGTON...BLUFFTON...OSSIAN...DECATUR...
BERNE...MARION...HARTFORD CITY...MONTPELIER...PORTLAND...NILES...
BENTON HARBOR...ST. JOSEPH...BUCHANAN...DOWAGIAC...CASSOPOLIS...
STURGIS...THREE RIVERS...COLDWATER...HILLSDALE...BRYAN...WAUSEON...
ARCHBOLD...DEFIANCE...NAPOLEON...PAULDING...ANTWERP...OTTAWA...
PANDORA...VAN WERT...DELPHOS...LIMA
416 PM EDT THU APR 14 2011 /316 PM CDT THU APR 14 2011/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO...
NORTHERN INDIANA AND SOUTHWEST LOWER MICHIGAN.

.DAY ONE...TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

ISOLATED THUNDERSTORMS ARE POSSIBLE FRIDAY AFTERNOON...MAINLY SOUTH
OF INTERSTATE 80. SOME SMALL HAIL IS POSSIBLE.

THERE IS A CHANCE OF THUNDERSTORMS MONDAY NIGHT AND TUESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX

LMZ043-046-152030-
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
416 PM EDT THU APR 14 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEARSHORE WATERS OF
SOUTHEASTERN LAKE MICHIGAN.

.DAY ONE...TONIGHT

A SMALL CRAFT ADVISORY IS IN EFFECT.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

ISOLATED THUNDERSTORMS ARE POSSIBLE FRIDAY AFTERNOON...AND AGAIN
LATE TUESDAY.

A GALE WATCH IS IN EFFECT FOR FRIDAY AND FRIDAY NIGHT. HAZARDOUS
CONDITIONS FOR SMALL CRAFT ARE ALSO POSSIBLE SATURDAY THROUGH
SUNDAY.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE

The office that day

Everything else NWS Northern Indiana issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 15, 10:52 AM EDTWind AdvisoryIWXAdams, Allen, Blackford, Cass, DeKalb, Elkhart and 15 more9 hr

Nearby

Gale Warnings in Indiana, 2011Every gale warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.